# SDR UPS07M50861

- Difficulty date: July 18, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 5-113 L48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO PIT ON L48 AT STA 5-113 FOUND CORROSION AS MARKED.  CORR LONGERON L48 TRIM OFF FROM STA 5-119 TO 5-103 PER SRM 53-10-00 VI R378.  HFEC INSP C/O ON TRIM OFF AREA.  NO CRACK FOUND.  REPAIR LONGERON PARTS FAB, PER EN1502-07, REPROTECTED AND PAINTED.  STA 1541 LONG 48L CORR CUTOFF.  HFEC INSP C/O ON CUTOFF AREA, NO CRACK FOUND.  REPAIR LONGERON & SPLICES FAB & INSTALLED PER EN1502-07 & SRM 51-31-01 VII R38.
